# SDR VNAA2019052899901

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: CC670341441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0 T FITTING CRACKED ON UPPER OTBD CORNER. C/A: REMOVED AND REPLACED T FITTING AT FS 280 RBL 9 IAW SRM 51-42-06-001-001-A01.
